| Model Number |
406103 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/05/2023
Type of Reportable Event
Malfunction
Event or Problem Description
During the procedure, a blood leak occurred.The sheath was replaced and the procedure was completed with no adverse consequences to the patient.The sheath was inserted through the right internal jugular vein, and it was noted that blood leaked from the hemostasis valve when placing the temporary catheter.The placement was stopped and the catheter was removed.The hemostasis valve was checked and physical damage was noted.The sheath was replaced and the procedure was completed with no adverse consequences to the patient.
Additional Manufacturer Narrative
Additional information: h3: the results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.